# SDR HALA2011122900620

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 74,278 hours, 32,207 cycles
- Engine: Ge CF680A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB RT EEC EICAS.  RT ENGINE EEC ON STARTUP.  INFO NOTED.  BITE EEC NO FAULTS NOTED.  RAN ENGINES AT GATE, ALL OK IAW FIM 71 EEC MX MONITOR UNIT BITE PROCEDURE, FIG 104 ALL SYS OK.
